| Model Number |
9510-007 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that warm-up takes longer than expected occurred.A review of the share logs was performed and the allegation was confirmed.The probable cause was determined to be signal loss.In addition, the probable cause of the signal loss could not be determined.The reported event of warm-up continued longer than intended duration is reportable based on the finding of signal loss greater than one hour.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).